MathSciNet Relay Station
MathSciNet bibliographic data
MR1925912 11R20 (11N45 11R29 11R45)
Cohen, Henri; Diaz y Diaz, Francisco; Olivier, Michel On the density of discriminants of cyclic extensions of prime degree. J. Reine Angew. Math. 550 (2002), 169–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement